Skip to content

On the Lambert W Function.

Corless, R. M., Gonnet, G. H., Hare, D. E. G., Jeffrey, D. J., & Knuth, D. E. (1996). On the Lambert W Function. Advances in Computational Mathematics, 329-359.

Type
Journal article
Intellectual base
Primary research
Year
1996
Pages
329-359
DOI
10.1007/bf02124750
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF02124750

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3ad48d5f3d2e · see in the full table